Hey Fellas, It has been a couple weeks since I have posted, so I thought to do a quick update today. Last week on Friday Jan 21, heard back from Radiation Oncologist. The good news was that the MRI and Cat scan showed no signs of cancer around left orbital area. What a fucking relief that was. I spent the weekend pretty grateful that the eye thing wasn’t going to be yet another issue I would have had to deal with. Never in a million years would I have been happy and grateful to be doing ADT and RT for the next 6 months. I know not to get ahead of myself and I can’t predict the future, but I am feeling a little relieved that maybe the ADT treatments will have an end point sometime in the future. I started the ADT on Tuesday Jan 25th, so far just 2 hard lumps in the abdomen that was a little painful the first few days and now minor itching in the area. I am trying to stay positive through meditation and keep up my will to exercise. But it is a day at a time
Startoing ADT & RT and Hoping for the... - Prostate Cancer N...
Prostate Cancer Network
All the success with your treatment. Crossing fingers for you.
I had been through srt and adt. There were very little side effects. I feel it was because I sweated out for at least one hour in gym.
Assuming you are on firmagon, the lumps go away over a week or so. Also your next shot should be one injection rather than two. And they will likely drop your psa very fast. And congratulations for the Great news on orbital area! Stay the Course and and Stay Strong! All Best Wishes, judg69
Thinking of you. The only thing we can do is try stay as positive as possible and continue to fight. I had my PSMA-PET scan today here in Heidelberg , Germany. My PSA is now 0.132 up form 0.063 in December. I won’t have the final report for about a week but it appears that there is one cancerous lymph node in the left iliac region. The recommendation today was radiation treatment to the remaining lymph nodes. I now need to see my own consultant in Ireland with the report and scan and discuss and arrange treatment. I’m happy with the result and was afraid it could have been a lot worse. We are still very much travelling this road together.
So pleased that didn't turn out to be cancer on the orbital area
Hey, thanks for the update. I consider us brothers in this. Especially, since we are the age and got our RPs at the same time.
It is going to be difficult Dreamweaver both to stay motivated and to fight weight gain. I was running and I started doing resistance training as recommended. However I had an injury around month 5 that prevented me from running. I had 6 months of Lupron and 44 treatments reaching 79.8. I gained 10 lbs around my waist. I am starting to lose it but I will I had watch my diet better. So basically you need to up your exercise and watch your diet. By the end of treatment the radiation will have a 40% drag on your stamina and the hormones will still be hanging around. So be strong and stay at it. We did it you can to. As I understand it each month after treatment it gets a little better. Here is a good article on the subject researchgate.net/publicatio... Good Luck!
Hey SantaZia, Glad to hear from you. Its been a busy few weeks for me, so haven't had much time to get on here. I will definitely read the article. I do feel I have to put in more of an effort to get motivated in the gym these days. However, I am taking it a day at a time. sometimes I do 30 mins, sometimes an hour an half. So grateful for you and this community. Thanks again, my friend.
hey there....been there done that .....the treatment was very uneventful all around except for the hot flashes....I gained the 15 extra lbs . but liked that being always slim my jife ....lost it all after a year off the adt.....had the 6 month Lupron shot.....but had 81 gys....and a walk in the park....no real fatigue and didn`t do any extra exercise really.....good luck ...you can do it !!....
Hi Dreamweaverman: I have a similar situation myself. Started ADT in November and currently in week 6 of a 9 week daily IMRT regimen. Hot flashes from hormone treatment and bowel difficulties from radiation, although they are easing. I, too, am hitting the gym at least 3 days a week and trying to eat less junk. Interesting how quickly it just becomes part of your routine.Energy level, for me, seems to be more mental than physical. Put your head down and plow through it. I am looking forward to the end of the radiation treatments but have endured them better than I would have thought so far. Best of luck!!
Hi there - I also started ADT in November and added ADT + Zytiga in December for a 12-24 month plan. Also 4 of 6 weeks EBRT done. Side effects are noticeable but far from debilitating. Still carrying on a normal routine — just going to bed much earlier and eating better. Seeing the drop in PSA was the real plus. Good luck!
good luck .!!!!!
You take good news where you can get it once you start down this path. The ADT is a hassle, but you'll power through that. RT was a non issue with me. With a good RO and plan of attack, hopefully it will be for you as well.
I don't have any experience (thank goodness) with the need for ADT, but I want you to know you are in my thoughts and best wishes for a good outcome! What a relief about your eyes! Whew! It's all those "little things" that add up to keeping a positive mental attitude. Good luck to you, and thanks for updating us!
Enjoy the roller coaster ride. Keep doing things. If you gain a few pounds, no biggie. Keep having fun. Life's short for us all.
I'm happy to hear your good news. Thanks for sharing and know that your great attitude has been a good source of support for me (my RP was in early Jan, so I'm approaching 90% in terms of how I feel; standard side effects are present but am working on them).
Congratulations on this victory! One less thing to worry about... will be thinking of you.
Since i havent yet needed or decided on any treatment I'm curious about the effects of treatment other than RP surgery on one's appetite. I can definitely improve my diet by cutting out a number of my favorite foods, but i already exercise for 1 1/2 hours 4 times a week so if some of the treatments result in weight gain I'm in real trouble! I know at the end of the day we all do what we have to do but i guess i just assumed that going through any kind of treatment regimen makes you sort of lose your prior appetite. Am i wrong as usual?
Hey Kayak, So I am just over a month on ADT. I actually feel a little more hungry these days. I am trying to make good choices with food but that hasnt always worked. I have up and down days at gym. Sometimes I can only do 30 mins, sometimes 90 mins. I havent seen a rapid weight gain, but I am gonna try and look at this whole experience as a marathon training. Slow and steady. good luck my friend
I can see from your posts that you will come out on top of this challenge. Kick butt!!!!!
Keeping a positive attitude is incredibly important, so it sounds like you're already doing the most important thing aside from just doing the treatment. I'm six months into a two-year course of ADT and finished my 40th and last radiation treatment two months ago. I struggle with some of the typical side effects -- fatigue being the main one -- but have found it important to do the things that I enjoy. For me, this means walking a few miles a day, playing the piano, reading, puttering around the garden, and staying in touch with friends and family. I'm lucky that my employer allows me to work from home during this period, and work somewhat distracts me from my illness. It's hard because the treatment has affected my concentration and I'm tired most of the time. But I push through the fatigue to do these things, and if I didn't, I'd probably fall into a depression. So far, so good. It's a long haul.
Not what you're looking for?
You may also like...
) andRT plus 6 months ADT , two shots of LUPRON 11, 25 mg , I chose RT plus ADT , and the RO in the...
connection between ADT and high blood pressure? My bp was normal all my life until ADT. I've been...
sessions , on Prostate , 78 Gy and 54 Gy on VS . Had ADT , 2 injections of Enantone / Takeda ,...
months of ADT (Lupron every 3 months and Bicaludamide) last March. I'm tolerating the radiation...
had both high dose radiation alone and radiation with ADT suggested by oncologists.